MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ12 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ12 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Catalog Number L971112
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646); Physical Asymmetry (4573); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was persistent complications following hip prosthesis surgeries.Patient underwent initial hip replacement in 2019, which consistently caused issues.From the moment of the operation, the patient complained of a measurement issue; his operated leg was 2 cm longer.After 4 years of pain and multiple visits to the surgeon, the patient decided to consult another surgeon.After several examinations, a revision was decided.In (b)(6) 2023, the loosened prosthesis was removed and a spacer was placed due to suspected infection.A new prosthesis was implanted in (b)(6) 2023, but pain and fluid buildup persist.Multiple tests (punctures, clean-up surgery, arthroscopy) have returned negative results.Referred to the hospital, where allergy is now being considered.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary persistent complications following hip prosthesis surgeries.Patient underwent initial hip replacement in 2019 in doornik, which consistently caused issues.In (b)(6) 2023, the loosened prosthesis was removed at [hospital] and a spacer was placed due to suspected infection.A new prosthesis was implanted in (b)(6) 2023, but pain and fluid buildup persist.Multiple tests (punctures, clean-up surgery, arthroscopy) have returned negative results.Referred to [hospital], where allergy is now being considered.Detailed composition of the prosthesis and cup is requested for further testing.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment info on products shared by patiënt.The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant) corrected: d3, g1 (manufacturing site name).

Brand Name
CORAIL AMT SZ12 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22910981
Report Number1818910-2025-14885
Device Sequence Number9047768
Product Code MEH
UDI-Device Identifier10603295455318
UDI-Public(01)10603295455318(17)280531(10)4215715
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL971112
Device Lot Number4215715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5; PINN MAR +4 10D 36IDX60OD; PINN SECTOR HA ACET CUP 60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown